MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826851
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare facility reported a cerelink sensor (id (b)(6)) was implanted on (b)(6) 2025.Following implantation, the intracranial pressure (icp) reading spontaneously dropped to 0, and no waveform was observed.There was no change in the patient's condition, and no manipulation of the monitor was performed.The icp monitor was changed; however, the same 0 icp reading and absence of waveform persisted.This issue continued for a duration of 40 hours.Notably, the first icp monitor was used the same issue within 24 hours of sensor insertion.The sensor was removed on (b)(6) 2025, and was not replaced.Additional information: - implant location - "parenchyma".- was the integra/codman icp monitor connected to a patient monitor - yes - phillips mx800.- was the patient lead always connected - "yes".- description of the failure: - "reading low/negative numbers.Minimal if no change during care and repositioning, suspicious of accuracy.Spontaneous 0 with no waveform." - "inserted (b)(6), 1st negative numbers viewed aug 14 for 4 hrs., then 3 more time".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d8, d9, g6, h1, h2, h3, h4, h6, h11.The cerelink sensor (826851) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint could be due to unstable sensor performance or incorrect selection of semiconductor components.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g6, h1, h2, h3, h6, h11.The cerelink sensor (id 826851) was returned for evaluation.Device history record (dhr) - the product code 826851 with lot 7503665 sn (b)(6), conformed to the specifications when released to stock.Failure analysis: the issue of the complaint was not confirmed.Foreign matter over sensor area.Catheter crimped 6.3 cm from distal end, crimped at bottom of connector and silastic damaged.Icp express: 600 (before cleaning foreign matter).Microsensor detected and zeroed without any issues, cerelink monitor: acceptable.Icp express: 554 (after cleaning foreign matter).Part of the sn label was missing and there was a sticky residue over the connector.The device passed electronic, noise and signal drift tests.Root cause analysis - the exact issue reported by customer could not be confirmed as the device worked correctly.The possible root cause for the issue reported by the customer could be due to unstable sensor performance or incorrect selection of semiconductor components and could also be due to mishandling of the catheter.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
4900 charlemar dr, dock b
cincinnati, OH 45227
6099362319
MDR Report Key22978148
Report Number3013886523-2025-00235
Device Sequence Number9430512
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public(01)10381780520689(17)270131(10)7503665
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826851
Device Lot Number7503665
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/17/2025
12/18/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/07/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILLIPS MONITOR - MX800
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown